MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PPICC SOLO PROVENA 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PPICC SOLO PROVENA 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000409A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reev1496 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc placed on 12/20 external 2 cm.Right brachial placement.12/27 issues with blood return/flushing but could be fixed positionally.12/28 picc was kinking found with xray, was rethreaded by ir, they did not re-access through a new hole.1/1 tpa used and pulled back, no blood return still.1/7 it was removed because they were still having issues.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a catheter kink is confirmed but the exact cause remains unknown.One radiographic image of a patient was provided for evaluation.The image appears to show the upper right arm region.A catheter appears to be inserted within the patient¿s arm.Two sharp bends in the catheter tubing appear to be present within the patient¿s arm.Based on the image provided, possible contributing factors include manipulation of the catheter during use and securement method.Since the catheter appeared to be kinked, the complaint is confirmed but the exact cause of the kink remains unknown.H3 other text : evaluation findings are in section h.11.

Brand Name
DOT PPICC SOLO PROVENA 4F DL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11348767
Report Number3006260740-2021-00390
Device Sequence Number3286605
Product Code LJS
UDI-Device Identifier00801741215070
UDI-Public(01)00801741215070
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000409A
Device Catalogue NumberCK000409A
Device Lot NumberREEV1496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;